The Elder Scrolls V: Skyrim

The Elder Scrolls V: Skyrim

View Stats:
Odd Jun 18, 2014 @ 11:18pm
Unwanted effects on player?
Dwarven Centurion, Dwarven Spider and Spriggan, I have gotten all those effects on my character in less than 10 hours. Its getting not funny already, how do I stop them from appearing on my character?
Last edited by Odd; Jun 18, 2014 @ 11:39pm
< >
Showing 1-14 of 14 comments
Kaasahthur (OLD) Jun 18, 2014 @ 11:25pm 
What do you mean stop them from coming???
Odd Jun 18, 2014 @ 11:40pm 
Originally posted by Qahnaarin:
What do you mean stop them from coming???
Fixed the description, made no sense. Sorry.
Kaasahthur (OLD) Jun 18, 2014 @ 11:41pm 
Okay so you keep on turning into these???
Odd Jun 19, 2014 @ 12:54am 
Originally posted by Qahnaarin:
Okay so you keep on turning into these???
All the time
Kaasahthur (OLD) Jun 19, 2014 @ 12:57am 
Try one of these maybe??? I've never had this happen personally so not sure exactly how to diagnose it. http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
Kaasahthur (OLD) Jun 19, 2014 @ 12:57am 
If it's not mods causing it???
Odd Jun 19, 2014 @ 1:07am 
Originally posted by Qahnaarin:
Try one of these maybe??? I've never had this happen personally so not sure exactly how to diagnose it. http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
Yeah, I know how to remove them but doesent take long before another one pops up. Its getting slightly annoying always searching for the effects name, and removing.
Kaasahthur (OLD) Jun 19, 2014 @ 1:10am 
I guess you need to think of what mods or something you could have done to make effects keep popping up cause it shouldn't act like that normally
Odd Jun 19, 2014 @ 1:12am 
Originally posted by Qahnaarin:
I guess you need to think of what mods or something you could have done to make effects keep popping up cause it shouldn't act like that normally
Havent modded Skyrim in almost 100 hours, and just recently they started popping up.
Kaasahthur (OLD) Jun 19, 2014 @ 1:12am 
But it's 4 a.m. here mate I need to head to bed. Good luck getting it fixed and if I check this post tomorrow and it isn't fixed I'll try to help more...which I should be able to since I won't be forcing myself awake haha
Odd Jun 19, 2014 @ 1:13am 
Originally posted by Qahnaarin:
But it's 4 a.m. here mate I need to head to bed. Good luck getting it fixed and if I check this post tomorrow and it isn't fixed I'll try to help more...which I should be able to since I won't be forcing myself awake haha
Alright mate. :)
Uncle64[SwE] Jun 19, 2014 @ 1:33am 
Some effects should be there, but not long.
Kaasahthur (OLD) Jun 19, 2014 @ 3:03pm 
Have you tried console command player.dispelallspells???
Odd Jun 20, 2014 @ 12:18am 
Originally posted by Qahnaarin:
Have you tried console command player.dispelallspells???
im going to answer with earlier message:
''Yeah, I know how to remove them but doesent take long before another one pops up. Its getting slightly annoying always searching for the effects name, and removing.'', I want the to stop popping up constantly.
< >
Showing 1-14 of 14 comments
Per page: 15 30 50

Date Posted: Jun 18, 2014 @ 11:18pm
Posts: 14